# SDR SABA020049

- Difficulty date: April 11, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 32,823 hours, 30,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1005511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5232 FROM CLT TO CVG.  DURING PREFLIGHT FLOOR EMERGENCY LIGHT AT ROW 4 WAS INOPERATIVE.  ALSO ONE OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULBS.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
